# SDR P5CA9600856

- Difficulty date: October 22, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N851FT
- Make and model: Boeing 747122
- Aircraft serial: 19756
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Tank Ribs
- Condition: Not Sealed
- Location: Rt Wing
- Stage of operation: CR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT REPORT OF UNCOMMANDED TRANSFER OF FUEL  INTO NR 4 MAIN FROM NR 4 RESERVE AND INTO NR 3 MAIN FROM NR 4 MAIN TANK.  INVESTIGATION REVEALED MISSING SEALANT AT NR 4 RESERVE TANK-J NR 4 MAIN TANK RIB ABOVE NR 4 PYLON AND AT NR 3 TO NR 4 TANK RIB ABOVE NR 3 PYLON.  MODIFICATION PER SB 747-54-2159 COMPLETED 3 FLIGHTS PRIOR.  REMOVED OLD SEALANT, RESEALED AND LEAK CHECKED OK PER BOEING MAINTENANCE MANUAL 28-11-00.
